Homotopically trivial deformations

Javier Fernández de Bobadilla, János Kollár

Research output: Contribution to journalArticlepeer-review

3 Scopus citations
Original languageEnglish (US)
Pages (from-to)85-93
Number of pages9
JournalJournal of Singularities
StatePublished - 2012
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Geometry and Topology
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Homotopically trivial deformations'. Together they form a unique fingerprint.

Cite this